advertisement
Question
Posted by: Tanya Bolton | 2009/08/18

hunger all the time

Good day,
I' m taking Lexamil for the last 4 months and during the winter gain 3kg. I' ve started drinking Maxislim a month ago and feel hungry all the time. I' m eating 6 small meals every day but is hungry every hour. Please give me advise. Do you think I gain weight because of the winter or the lexamil. I eat very health and I never eat take ways, sweets or fating foods.

Yours truly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I responded the other time you posted this question

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement